# SDR AALA20160731007

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 61,874 hours, 21,441 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8301002
- Part serial: 0953
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF,  NR 1 ENGINE LAGGED BEHIND NR 2 AND WAS SLOW TO ATTAIN TAKE OFF POWER.  DURING CLIMB NR 1 ENGINE REQUIRED MANUAL THROTTLE MOVEMENT TO ATTAIN COMMANDED CLIMB EPR WITH A THROTTLE LEVER SPLIT THAT REACHED 5 INCHES.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED HIGH PRESSURE FUEL PUMP IAW AMM 73-11-03 AND FUEL FLOW GOVERNOR IAW AMM 73-94-01. OPERATIONAL AND LEAK CHECKS NORMAL.
